# SDR SWAA2021040152390

- Difficulty date: February 27, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT BRACKET INTERNAL AREA KRUEGER FLAP AT LT WING / REPLACED SUPPORT BRACKET ON INTERNAL AREA KRUEGER FLAP AT LT WING IAW SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02
